MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE
Model Number M00562301
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of detachment of device or device component.
 
Event or Problem Description
It was reported to boston scientific that a captivator snare was used to remove a polyp during a colonoscopy procedure performed on (b)(6) 2025.During the procedure, the snare disconnected.The snare piece was retrieved from the patient using a forceps.The procedure was completed with a different device.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of detachment of device or device component.Block h11: investigation results the captivator device was not returned as it was reported to be disposed.A technical analysis could not be performed.However, a media analysis was performed on the photos provided by the complainant where it can be observed that the loop detached.No other problems with the device were noted.According to the media analysis performed, it was possible to observe that the loop detached, however, the most probable cause of the reported event of loop detachment cannot be established due to lack of evidence.The product was not returned for analysis as it was reported to be disposed, and a technical analysis could not be performed.The investigation concluded that, without analysis of the device, the most probable root cause of the clinical observations is cause not established.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of detachment of device or device component.Block h11: the returned captivator snares device was analyzed, and it was noted during visual inspection that the loop was detached.Microscopic inspection was performed, and it was observed that the wire was burned.A photo was attached confirming the analyzed condition.Additionally, the loop was not returned for the analysis.No other problems with the device were noted.The reported event of detachment of device or device component was confirmed.It was found during functional inspection that the loop was detached.Investigation determined that the loop was detached from the device.Microscopic inspection revealed that the wire exhibited burn damage.A supporting image has been attached to confirm the analyzed condition.It is noted that the loop itself was not returned for further analysis.It was concluded that the manufacturing process was capable of ensuring proper loop attachment and integrity at the time of manufacturing of the unit.Based on all available information, the probable root cause assigned is unable to exclude device problem.Block h11: block d4 (model number) has been corrected.
 
Event or Problem Description

Brand Name
CAPTIVATOR
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23452422
Report Number3005099803-2025-05773
Device Sequence Number18161215
Product Code FDI
UDI-Device Identifier08714729019312
UDI-Public(01)08714729019312(17)260705(10)31961824
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/05/2026
Device Model NumberM00562301
Device Catalogue Number6230
Device Lot Number0031961824
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer11/07/2025
01/30/2026
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date11/24/2025
02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown